# SDR DALA2016050503749

- Difficulty date: March 27, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CROWN LBL 45 AT BS 1222 HAS A DEEP GOUGE.  R & R NEW SECTION OF SEAT TRACK ON MAIN CABIN, LBL 45.5 FROM BS 1180 TO BS 1250 IAW BS SRM 53-00-52, REPAIR 3 OPTION 2.  INSTALLED ID TAG IAW PS 900-5-1, NR 04.
